# SDR 2001F00009

- Difficulty date: May 7, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N221CM
- Make and model: Gulstm G1159
- Aircraft serial: 343
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB31024
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM KVNY TO KTEB, EXPERIENCED A CRACK IN THE NR 2 WINDSHIELD, 30 MINUTES INTO FLIGHT.  THE PILOT IN COMMAND RETURNED THE AIRCRAFT TO THE MAINTENANCE FACILITY IN KVNY.  AFTER RETURNING, THE WINDOW WAS ASSESSED BY TRANS-EXEC AIR SERVICE, INC MX DEPT.  THE AIRCRAFT NR 2 WINDSHIELD WAS REPLACED WITH A NEW UNIT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
